# SDR IPXA2021021265619

- Difficulty date: January 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH WING OUTBOARD FLAP UPPER L/E SURFACE ROLLER WEAR PLATES ARE GOUGED/WORNREMOVED AND REPLACED STRIP ROLLER IAW A300 SRM 51-40-21.
